| Model Number |
M2736A |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: reporter informaton: (b)(6).A philips field service engineer (fse) went onsite to evaluate the device in question.The fse found that the probe was faulty and replaced the probe to resolve the issue.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
Event or Problem Description
It was reported that the fetal heart data was missing during monitoring.The device was in use on patient at time of event, there was no adverse event reported.